# SDR CAL960115

- Difficulty date: January 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N34838
- Make and model: Doug DC-9-82
- Aircraft serial: 49634
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1150
- Part time: 26,291 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - INSPECTION FOUND FORWARD ANGLE UNDER PANEL AT AFT SERVICE DOOR ENTRY, STATION 1150 CORRODED.  A NEW ANGLE WAS FABRICATED AND INSTALLED IAW SRM 51-10-2A AND 51-30-2.  (M)
